MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400160
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information for the pump was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 362214012.Model/catalog description: balloon.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom is known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurring urinary incontinence.During a surgical procedure, it was determined that the device was no longer providing adequate coaptation due to its age.The aus was removed and replaced.No additional patient complications were reported.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24744503
Report Number2124215-2026-17577
Device Sequence Number13105593
Product Code EZY
UDI-Device Identifier00878953000718
UDI-Public(01)00878953000718(17)080109(10)362978019
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/09/2008
Device Model Number72400160
Device Catalogue Number72400160
Device Lot Number362978019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale